# SDR SWIA201231996

- Difficulty date: October 2, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 29,541 hours, 23,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409.0 +128 RBL 18.0 IS CRACKED OUTBOARD SIDE.  (C-CHECK)  REPLACED VERTICAL POST AT FS 409.0 + 128 RBL INBOARD AND OUTBOARD IN REFERENCE TO CRJ-200 REO.
